Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Overdosed on tablet, headache, wants to use laxatives. Can i ask doctor online?

hi, i have a friend who overdosed on tablet, the active ingredients on the tablet are Codeine Phosphate , Doxylamine Succinate, Paracetamol, escitalopram and diclofenac Sodium. he consumed at 3 different tablets brands and appr 18 tablets. this was taken 24 hours ago, and he claims that he is okay, did not seek medical atttention. he says he only have mild headache behind his eyes. He wants to use laxatives to remove the doses, any help? my email adr: YYYY@YYYY
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Your friend has consumed 18 tablets of different composition 24 hours ago.There is no need to use laxative as 24 hours have already passed and there woun't be any drug left in gut which you want to remove from his gut.In 24 hours most of drugs are removed even from blood by kidneys.There is nothing to worry,Slight hang over will remain for anther one or two days.
Hope this answers your question.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor